Format for NSC Inventory 6th January 2024, 1-5pm

Welcome to this group inventory meeting of the CoDA UK National Service Committee. Please help me open the meeting with a moment of silence to remember why we are here.

Thank you. Please feel free to join in the CoDA Opening Prayer and Serenity Prayer:

In the spirit of love and truth, we ask our Higher Power to guide us as we share our experience, strength and hope. We open our hearts to the light of wisdom, the warmth of love, and the joy of acceptance.

God, grant me the serenity to accept the things I cannot change, courage to change the things I can, and wisdom to know the difference.

This group inventory is like a fourth step for our National Service Committee. The intention is to gather information about how well we are fulfilling our primary purpose as stated in our Fifth Tradition: Each group has but one primary purpose – to carry its message to other codependents who still suffer.

It was agreed to use the inventory format from the CoDA booklet Traditionally Speaking, which states "each meeting is autonomous and may adapt the format to meet its own needs". Changes have been made only where needed to make it fit the NSC, and some questions have been added at the end. We will use the list of questions (up to 15 minutes on each) to guide the discussion as we evaluate the strengths and weaknesses of the NSC.

The Secretary will take notes during the inventory for review. It won't be possible to record all the sharing, so can we please take a few minutes to agree guidance on what is required – a starting suggestion is to <u>note the general consensus if it seems clear</u>, any particular points members raise, and anything that may need attention in future.

(Discuss & agree guidance)

If disturbances arise, anyone may call for 30 Seconds of Silence by saying "30 seconds". The discussion will be immediately put on hold, and 30 seconds of silence will be observed. We will say The Serenity Prayer before resuming discussion.

Shares will be timed to 60 seconds, at which time you are respectfully asked to wind down and finish. Please do not share a second time in any one section unless the chair announces that you can.

In the interest of safety, please use "I" statements. The facilitator (myself) may restate boundaries the group has decided to use relative to this and share times.

Please can I have a volunteer as spiritual timekeeper?

Thank you. Please time each share and announce "15 seconds" at the 45 second mark, "time" at 60 seconds, and if needed, "time" again every 30 seconds thereafter.

I will time the sections for each question.

I will now read the first question and open the discussion.

- 1. How do we treat newcomers to the NSC? (a) Are we welcoming? (b) Do we talk with members new to the NSC before and after the meeting? (c) Do we give newcomers an overview of the CoDA service structure? How? 1:25 2. Are the appropriate CoDA foundational documents read, as written, at each meeting? Note: the Chair of the CoDA Board of Trustees clarified 7th Feb 2023 that the foundational documents do not need to be read at committee meetings. The NSC decided in May 2023 to read only the Traditions, Service Concepts and Guidelines for Sharing. 1:40
- 3. Does the meeting start and end on time?
- 4. If the meeting has fellowship time afterwards, do we announce that everyone is welcome to attend? 2:10
- 5. Are service positions filled and regularly rotated? Including
 - Chair
 - Treasurer & bank signatories •
 - Secretary
 - Comms, web service •
 - Meetings list Coordinator
 - Public Information and Hospitals & Institutions
 - **CoDA Service Conference Delegates**
 - Literature
 - Sponsorship

(see https://codauk.org/nsc-committee/ for info)

- 6. Do we select delegates to represent our national fellowship in the wider CoDA world (at the CoDA Service Conference)? 2:40
- 7. Seventh Tradition
 - (a) Are donations sufficient to cover the needs of the committee and subcommittees?
 - (b) Do we send a portion of our Seventh Tradition donations to help support CoDA World Service?
 - (c) Do we announce service and support opportunities in the NSC and subcommittees, etc?

2:55

1:55

2:25

Finish times 1:10

Finish times

- Is crosstalk, giving advice, and interrupting each other avoided? How do we deal with crosstalk when it happens?
 3:10
- 9. Are National Service Committee meetings held regularly? Do they make decisions about treasury, service activities, rotation of service, committee/service issues, etc.? 3:25
- 10. What is the committee doing to carry the message of CoDA recovery? 3:40
- 11. Does the committee practise anonymity by reminding members not to repeat who is seen or what personal sharing is heard at a meeting, and by omitting last names and professional names?
- 12. Extra questions (also 15 minutes each)
 - (a) What is working well at the NSC? What is not working so well? 4:10
 - (b) Do you have any other comments about the NSC? 4:25
 - (c) How was the inventory process today? Should we use this format next time? 4:40

That is all the time we have for this inventory today. Thank you for your participation in this process.

Review & agree notes & actions on screen (15 minutes)	4:55 approx
---	-------------

Is there a volunteer to lead the inventory next year?

The NSC's next inventory meeting will be in January 2025 unless agreed otherwise.

Please feel free to join in the CoDA Closing Prayer and Serenity Prayer:

We thank our Higher Power, for all that we have received from this meeting. As we close, may we take with us the wisdom, love, acceptance, and hope of recovery.

> God, grant me the serenity to accept the things I cannot change, courage to change the things I can, and wisdom to know the difference.